Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on the Hurwitz zeta-function


Author: N. J. Fine
Journal: Proc. Amer. Math. Soc. 2 (1951), 361-364
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043194-1
MathSciNet review: 0043194
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043194-1
Article copyright: © Copyright 1951 American Mathematical Society